Volume 29, Number 5
Previous Issue Next Issue

Zhengfu Xu, Jinchao Xu, & Chi-Wang Shu

10.4208/jcm.1105-m3392

J. Comp. Math., 29 (2011), pp. 491-500

Preview Full PDF 28 1108 Abstract

Guoliang Xu, Ming Li, Ajay Gopinath, & Chandrajit L. Bajaj

10.4208/jcm.1106-m3302

J. Comp. Math., 29 (2011), pp. 501-525

Preview Full PDF 53 1147 Abstract

Jianguo Xin, Nailong Guo, & Wei Cai

10.4208/jcm.1103-m3464

J. Comp. Math., 29 (2011), pp. 526-542.

Preview Full PDF 69 1119 Abstract

Darko Volkov

10.4208/jcm.1106-m3406

J. Comp. Math., 29 (2011), pp. 543-573

Preview Full PDF 52 1098 Abstract

Dongfang Li & Chengjian Zhang

10.4208/jcm.1107-m3433

J. Comp. Math., 29 (2011), pp. 574-588

Preview Full PDF 32 1068 Abstract

Haifeng Niu & Danping Yang

10.4208/jcm.1103-m3514

J. Comp. Math., 29 (2011), pp. 589-604

Preview Full PDF 29 1175 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80